# SDR QXEA2014050100366

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 30,803 hours, 32,258 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD EMERGENCY EXIT DITCHING DAM HANDLE VERY DIFFICULT TO OPERATE WITH DITCHING DAM IN CLOSED POSITION.  REMOVED EXCESSIVE SEALANT AT FWD EMERGENCY EXIT DOOR.  DITCHING HANDLE NOW OPERATES NORMALLY, REF TASK 52-23-00-710-802. OPS CHECK GOOD. NO ADJUSTMENTS MADE TO DOOR MECHANISM. RETURNED TO SERVICE.
